Representation and duality of multiplication operators on archimedean Riesz spaces
Compositio Mathematica, Volume 35 (1977) no. 3, pp. 225-238.
@article{CM_1977__35_3_225_0,
     author = {Wickstead, A. W.},
     title = {Representation and duality of multiplication operators on archimedean {Riesz} spaces},
     journal = {Compositio Mathematica},
     pages = {225--238},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     mrnumber = {454728},
     zbl = {0381.47021},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_225_0/}
}
TY  - JOUR
AU  - Wickstead, A. W.
TI  - Representation and duality of multiplication operators on archimedean Riesz spaces
JO  - Compositio Mathematica
PY  - 1977
SP  - 225
EP  - 238
VL  - 35
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_3_225_0/
LA  - en
ID  - CM_1977__35_3_225_0
ER  - 
%0 Journal Article
%A Wickstead, A. W.
%T Representation and duality of multiplication operators on archimedean Riesz spaces
%J Compositio Mathematica
%D 1977
%P 225-238
%V 35
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__35_3_225_0/
%G en
%F CM_1977__35_3_225_0
Wickstead, A. W. Representation and duality of multiplication operators on archimedean Riesz spaces. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 225-238. http://www.numdam.org/item/CM_1977__35_3_225_0/

[1] S.J. Bernau: Unique representation of Archimedean lattice groups and normal Archimedean lattice rings. Proc. London Math. Soc. (3) 15 (1965) 599-631. | MR | Zbl

[2] A. Bigard: Les orthomorphismes d'un espace réticulé Archimédien. Indag. Math. 34 (1972) 236-246. | MR | Zbl

[3] A. Bigard and K. Keimel: Sur les endomorphismes conservant les polaires d'un groupe réticulé Archimédien. Bull. Soc. Math. France 97 (1969) 381-398. | Numdam | MR | Zbl

[4] R.C. Buck: Multiplication operators. Pacific J. Maths. 11 (1961) 95-104. | MR | Zbl

[5] P.F. Conrad and J.E. Diem: The ring of polar preserving endomorphisms of an abelian lattice ordered group. Illinois J. Math. 15 (1971) 224-240. | MR | Zbl

[6] J. Dixmier: Sur certains espaces considérés par M.H. Stone. Summa Bras. Math. 2 (1951) 151-182. | MR | Zbl

[7] H.O. Flösser: Die Orthomorphismen einiger lokalkonvexer Vektorverbände. Preprint.

[8] D.H. Fremlin: Abstract Köthe spaces II. Proc. Cam. Phil. Soc. 63 (1967) 951-956. | MR | Zbl

[9] A.C. Zaanen: Examples of Orthomorphisms. J. Approx. Thy. 13 (1975) 192-204. | MR | Zbl